EconPapers    
Economics at your fingertips  
 

A note on multinomial probabilistic values

Francesc Carreras () and María Albina Puente ()
Additional contact information
Francesc Carreras: Universitat Politècnica de Catalunya (UPC)
María Albina Puente: Universitat Politècnica de Catalunya (UPC)

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2018, vol. 26, issue 1, 164-186

Abstract: Abstract Multinomial values were previously introduced by one of the authors in reliability and extended later to all cooperative games. Here, we present for this subfamily of probabilistic values three new results, previously stated only for binomial semivalues in the literature. They concern the dimension of the subspace spanned by the multinomial values and two characterizations: one, individual, for each multinomial value; another, collective, for the whole subfamily they form. Finally, an application to simple games is provided.

Keywords: Game theory; Cooperative game; Shapley value; Probabilistic value; Binomial semivalue; 91A12 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11750-017-0464-1 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:26:y:2018:i:1:d:10.1007_s11750-017-0464-1

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-05-21
Handle: RePEc:spr:topjnl:v:26:y:2018:i:1:d:10.1007_s11750-017-0464-1